# SDR YENA2025100301003

- Difficulty date: October 5, 2025
- Submitted: October 7, 2025
- Operation: Air carrier
- Aircraft: N4076J
- Make and model: Airbus A321-271NX
- Aircraft serial: 11513
- Aircraft time: 8,417 hours, 1,252 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: No Test
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FLT#1621, LHR-BOS. "EMERG LIGHT UNIT 10WL FAILED OPS CHECK" (SUPPLEMENTAL INFORMATION ADDED)
